# SDR ABXR201006270015

- Difficulty date: June 26, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, CORROSION WAS FOUND ON A FLOOR PANEL ATTACH CHORD ADJACENT TO NUTPLATES. THE CORROSION WAS BEYOND MFG LIMITS AND THE DAMAGE CHORD REMOVED. FABRICATED NEW CHORD FROM EXTRUSION BAC 1506-1108 EXTRUSION. INSTALLED THE NEW CHORD SECTION IAW THE SRM. ITEM RETURNED TO SERVICE.
